# SDR CA130702014

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 61,586 hours
- Engine: Pwa JT8D9A
- System (JASC): 8000 · Engine Starting System
- Part: Pressure Switch
- Part number: 1G309
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, THE CREW NOTICED THE NR 3 START VALVE LIGHT ILLUMINATE.  THE ENGINE WAS SHUTDOWN IAW THE CHECKLIST AND THE ACFT LANDED AT THE NEAREST SUITABLE AIRPORT.  THE START VALVE AND PRESSURE SWITCH WERE REPLACED, AND THE ACFT RETURNED TO SERVICE.
